# SDR UIEA2019052804336

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Gasket
- Part number: 65C330951
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANELS REQUIRE ALL NEW GASKETS. ( REMOVED AND REPLACED L/W ALL FUEL TANK ACCESS PANEL GASKETS IAW AMM 28-11-01. LEAK CHECK COMPLETE ON T/C T2031.  )
